Advanced search
Add to list

Generalised connections on affine Lie algebroids.

Tom Mestdag (UGent)
(2003) REPORTS ON MATHEMATICAL PHYSICS. 51(2-3). p.297-305
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Mestdag, Tom. “Generalised Connections on Affine Lie Algebroids.” REPORTS ON MATHEMATICAL PHYSICS 51.2-3 (2003): 297–305. Print.
APA
Mestdag, T. (2003). Generalised connections on affine Lie algebroids. REPORTS ON MATHEMATICAL PHYSICS, 51(2-3), 297–305.
Chicago author-date
Mestdag, Tom. 2003. “Generalised Connections on Affine Lie Algebroids.” Reports on Mathematical Physics 51 (2-3): 297–305.
Chicago author-date (all authors)
Mestdag, Tom. 2003. “Generalised Connections on Affine Lie Algebroids.” Reports on Mathematical Physics 51 (2-3): 297–305.
Vancouver
1.
Mestdag T. Generalised connections on affine Lie algebroids. REPORTS ON MATHEMATICAL PHYSICS. 2003;51(2-3):297–305.
IEEE
[1]
T. Mestdag, “Generalised connections on affine Lie algebroids.,” REPORTS ON MATHEMATICAL PHYSICS, vol. 51, no. 2–3, pp. 297–305, 2003.
@article{167363,
  author       = {Mestdag, Tom},
  issn         = {0034-4877},
  journal      = {REPORTS ON MATHEMATICAL PHYSICS},
  language     = {eng},
  number       = {2-3},
  pages        = {297--305},
  title        = {Generalised connections on affine Lie algebroids.},
  volume       = {51},
  year         = {2003},
}

Web of Science
Times cited: